The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.
Volume 13, Number 4
Publication Date: December, 1942
On the Ratio of the Variances of Two Normal Populations
Henry Scheffe; 371-388
Statistical Prediction with Special Reference to the Problem of Tolerance Limits
S. S. Wilks; 400-409
A Method of Determining Explicitly the Coefficients of the Characteristic Equation
P. A. Samuelson; 424-429
A Note on the Estimation of Some Mean Values for a Bivariate Distribution
Edward Paulson; 440-445
Significance Levels for the Ratio of the Mean Square Successive Difference to the Variance
B. I. Hart; 445-447
A Correction: "Note on the Distribution of Roots of a Polynomial with Random Complex Coefficients"
M. A. Girshick; 447